# SDR SW032001B0055

- Difficulty date: July 11, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N5204J
- Make and model: Snias AS350B2
- Aircraft serial: 3118
- Engine: Tmeca ARRIEL1
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 350A35105901
- Part serial: M7934
- Condition: Deformed
- Location: Eng/Trans
- Part time: 672 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUPLING FOUND EXCESSIVELY DEFORMED AT 100 HR INSPECTION.  NO OTHER PROBLEMS FOUND AT THIS TIME.
